MathSciNet Relay Station
MathSciNet bibliographic data
MR1690994 53C29 (53C05 53C07 53C10)
Kim, Jin-Hong Conjugate ${\rm SU}(r)$-connections and holonomy groups. Proc. Amer. Math. Soc. 128 (2000), no. 3, 865–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement